# SDR IPXA2020092060410

- Difficulty date: August 25, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00395
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER FWD CARGO FLOOR BEAM IS CRACKED AT STA 6-70 AND X=57.50.  REPAIRED CRACKED FLOOR BEAM AT STA 6-70 AND X=57.50, IAW VT-SAA EA 011-5340-01-A8529 REV.  I/R AND UPS EO MD11-5340-77877-A (MAJOR).
